# SDR CALA2016121901096

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 80,158 hours, 14,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W13132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN RT BS2221.65 STR 9R TO 10R CRACKED. SKIN REPAIR PER EA5300-01986 OP11. FX SKIN CRACKED AREA RT BS 2221.65 STR 5R TO STR 10R SKIN REPAIRED AS PER EA 5300-01986 OP11.
